MAUDE Adverse Event Report: JJSV MFG. MALAYSIA SDN. BHD. TECNIS IOL; INTRAOCULAR LENS

JJSV MFG. MALAYSIA SDN. BHD. TECNIS IOL; INTRAOCULAR LENS
Model Number ZCB00
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Visual Impairment (2138); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient implanted with a standalone intraocular lens (iol) experienced subluxation of the posterior chamber lens, resulting in temporary loss of vision.The patient is being monitored.No further information was provided.
 
Additional Manufacturer Narrative
Section a2, a3, a4, and a5: per regulation eu 2016/679 (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.Section b3: date of event: date unknown, as information was requested but not provided.Section d6a: implant date: unknown / not provided.Section d6b: explant date: not applicable - lens remains implanted; therefore, not explanted.Section e1: telephone number: (b)(6).Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Section h6 - health effect - clinical code 4581: no code available (device dislocation) all pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
JJSV MFG. MALAYSIA SDN. BHD.
ind. zone phase 3, kulim hi-te
kulim, kedah 09000
MY  09000
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key25294471
Report Number3012236936-2026-000134
Device Sequence Number18468400
Product Code HQL
UDI-Device Identifier05050474531727
UDI-Public(01)05050474531727(17)220828
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2022
Device Model NumberZCB00
Device Catalogue NumberZCB0000205
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2026
Initial Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/27/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown